# SDR RAIA00307191

- Difficulty date: July 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 12,149 hours, 10,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT RT OVERWING EMERGENCY EXIT INOP.  RE-SECURED CONNECTOR AT EXIT LIGHT.
